# SDR DALA130144300001

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MX, THE TAIL CONE RELEASE LATCH LT BOTTOM WAS FOUND TO BE WORN AND LOOSE ON FRAME.  INSTALLED NEW SPADE, CLEANED AND LUBED LATCH ASSY.  REPLACED SPADE IAW AMM 53-53-00.  REQUIRED INSPECTION COMPLETE.
